Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hair loss katia

Posted by Sooshi on March 13, 2004, at 18:42:58

In reply to Re: Hair loss kka, posted by katia on March 13, 2004, at 6:32:04

Hi Katia,
When I was losing my hair on Depakote, I noticed it most when I was taking a shower, running my hands through my hair after conditioning...it would come out in thick strands; and then afterwards as I combed it out...it would literally fill up my comb (I use a large tooth comb insted of a brush, to cut down on breakage). Eventually, hair started to show up on my pillow, seat of my car, my shirts, etc. (My hair is very fine, but thick and long). At first, I wasn't sure it was really happening. I thought...my hair must be extra dry and it's breaking off, or...I've always lost this much and have just never noticed it before..... Finally it became very apparent on my head that it was thinning out...it just wouldn't hang the way it used to anymore.

Anyway, just thought I'd mention it to ya.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sooshi thread:50878
URL: http://www.dr-bob.org/babble/20040313/msgs/324058.html